# SDR AALA201803069019

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 9,778 hours, 1,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS DISLODGED OVER AISLE,  WAS ORIGINALLY FOUND TO BE ADJACENT TO SEAT 4L CEILING IN COCKPIT. MAINTENANCE SECURED THE EMERGENCY EXIT LIGHT LENS AMM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
